# SDR AU510002105

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 654492532
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR ACTUATOR FAULTY.  LT MAIN LANDING GEAR NOT FULLY RETRACTED.
